# SDR R61A201803100316

- Difficulty date: March 10, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N727YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000509
- Aircraft time: 6,397 hours, 4,282 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40117
- Condition: Disconnected
- Location: L2 Door
- Part time: 6,397 hours, 4,282 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY ESCAPE SLIDE IS COMING AWAY FROM PACK BOARD.  THE SLIDE ASSY WAS REMOVED AND REPLACED IAW AMM 25-65-01.
